MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE IMPL., Ø 4.8MM WN, SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE IMPL., Ø 4.8MM WN, SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.713S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2008 in the patient's mouth.Details of surgery: ridge augmentation.On (b)(6) 2025, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: bleeding and fistula.No further patient complications were reported.

Brand Name
TE IMPL., Ø 4.8MM WN, SLACTIVE 12MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key21550143
Report Number0001222315-2025-000618
Device Sequence Number4420173
Product Code DZE
UDI-Device Identifier07630031716415
UDI-Public07630031716415
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/07/2025
Report Date (Section F) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Catalogue Number033.713S
Device Lot NumberK1044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/07/2025
Device Age202 MO
Event Location Other
Date Report to Manufacturer02/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale